MAUDE Adverse Event Report: QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS QUICKVUE AT-HOME OTC COVID-19 TEST

QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS QUICKVUE AT-HOME OTC COVID-19 TEST
Catalog Number 20402
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation conclusion: a review of the product did not find any unusual trend for the reported complaint category.Without a lot number, no further investigation can be conducted.Root cause: insufficient info.Source: online customer review.
 
Event or Problem Description
Reports false positive results compared to other rapid test, frequency not provided.Not specified if symptomatic or asymptomatic.No other information provided.No apparent adverse event.

Brand Name
QUICKVUE AT-HOME OTC COVID-19 TEST
Common Device Name
QUICKVUE AT-HOME OTC COVID-19 TEST
Manufacturer (Section D)
QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS
10165 mckellar court
san diego CA 92121
Manufacturer Contact
chelsea lindgren
10165 mckellar court
san diego, CA 92121
MDR Report Key22309476
Report Number0002024674-2025-00435
Device Sequence Number8052733
Product Code QKP
UDI-Device Identifier30014613339724
UDI-Public(01)30014613339724
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EUA210269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number20402
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Initial Report FDA Received Date06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown